# SDR 9502129756

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN MAIN CABIN DOOR NR 7 BEAM AFT END IN THE RADIUS.  REPLACED END FITTING AND REPAIRED THE BEAM PER SRM 52-05, FIG.31.
